| Catalog Number |
705015 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "broken screwdriver".
Additional Manufacturer Narrative
Correction: please refer to section d9 the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
As reported: "broken screwdriver.".